Produits en promotion
All sale products

ANTIGRIPHINE COMP 20 X 500 MG

AXONE PHARMA

.

Prix Selfpharma: €6.13
(tax incl.) €6.13 (tax excl.)
outofstock
block Out-of-Stock
You can order: 3 quantity of this product

Medicine without a prescription.

Each tablet contains: 500 mg paracetamol, 65 mg of caffeine, pregelatinized starch, corn starch, povidone, potassium sorbate, talc, stearic acid, croscarmellose sodium, purified water, coating of the film-coated tablet: hypromellose, triacetin and ink Imaje 5312 (E133).

The symptomatic treatment of fever and pain.

Medicine without a prescription.

Although the paracetamol and caffeine cross the placenta, their use is not recommended during pregnancy. Paracetamol and caffeine are excreted in human milk, at concentrations that do not pose a risk to the infant.

Be the first to write your review !